• Announcements

    • Lindsay

      Depression Forums Are Back Online!   02/09/2016

      Hello Members! Please understand that this upgrade was huge and is a process that will be ongoing for a tad longer. Somethings may not seem 'right' or look a bit 'strange' at the moment, such as your profile page or "Quotes" etc.. Some things may not work as expected... for the time being, but please appreciate that we have to prioritize function over appearance. Eventually DF will all come together and be wonderful! It will be as if nothing had ever changed... As an afterthought...DF will be ACCESSIBLE ANYTIME/ANYWHERE
      Whether you’re on your smartphone, tablet or computer, access to Depressionforums.org/forums is right at your fingertips with our new upgrade. The
      refreshing, dynamic look translates across all platforms and devices.
      Come join up, become a member if not already! It’s free to post to your peers about anything that is troubling you.  We are certain there is a Forum for that. Tomorrow we will have a Forum set up for members to answer any questions that you may have about the upgrade. We really appreciate all of your feedback! Your Forum Administrators
Sign in to follow this  
Followers 0
Kyles_Maree

New To Zoloft 25Mg

4 posts in this topic

Posted · Report post  

Hi there,

I have suffered depression and panic attacks for approximately 3 yrs, each year getting worse..

This year I have actually called an ambulance twice thinking I was having a heart attack!

My GP has suggested AD's often, however my psychologist has always been against them??

I have had a very bad couple of weeks and finally agreed to start on Zoloft at my GP's advice after going to him 3 days in a row, feeling extremely unwell with heart palpitations, nausea, with very little sleep for about a week, clearly I was very distressed.

He prescribed me to start 50mg tablets, telling me to halve the tablet to 25mg for a week and then take the whole tablet and see him in 2 weeks for an update.

I am on day 9 of Zoloft 25mg (half the tablet) and too scared to up the dose. I live alone and fear having some bad reaction!

I would actually like to see if this dose is good enough for me first.

A couple of reasons are that I have read many times, you put on weight with Zoloft, as well, I am thinking about long term side effects, and eventually weaning off it. My thinking is if I am on a lower dose than the above won't be so bad... make sense??

I had a couple of good days, day 4 and 5 and then I have gone down hill again, extreme fatigue, very bad pimples, and burning, itchy feeling on my skin, headache, and tossing and turning all night in bed, feeling agitated.

I know it is early days, but my anxiety at night is still there, and the fatigue all day is overwhelming..I am wondering whether I should just stick to the 25mg till day 14 when I see the GP again? How is the dose worked out? Is it how much you weigh or how intense your depression or anxiety is?

I am determined to stick in there, I really want some quality of life again...

Any advice or positive personal experiences would be well received!!

Share this post


Link to post
Share on other sites

Posted · Report post  

Welcome to the DF Kyles Maree!

I completely understand your apprehension about increasing your dosage, as I went through a similar experience. I kept thinking I'd wait until I felt "normal" at one dosage and then increase to the next level. Honestly, I'd stick with what your MD recommends, but be sure to keep him/her informed of the side effects you are experiencing and he/she may increase your dosages more slowly.

All the side effects you are experiencing are listed as possibilities in the Zoloft prescribing material I have read. I also experienced all of these. Your MD may give you something to help with the increased anxiety and insomnia until your body has adjusted to the medication.

It sounds like you are on the right track, and I admire your perseverence. Sometimes we get so discouraged we give up, but I think you will like the outcome if you stay with it in the end.

Sincerely,

MaddieLouise

Hi there,

I have suffered depression and panic attacks for approximately 3 yrs, each year getting worse..

This year I have actually called an ambulance twice thinking I was having a heart attack!

My GP has suggested AD's often, however my psychologist has always been against them??

I have had a very bad couple of weeks and finally agreed to start on Zoloft at my GP's advice after going to him 3 days in a row, feeling extremely unwell with heart palpitations, nausea, with very little sleep for about a week, clearly I was very distressed.

He prescribed me to start 50mg tablets, telling me to halve the tablet to 25mg for a week and then take the whole tablet and see him in 2 weeks for an update.

I am on day 9 of Zoloft 25mg (half the tablet) and too scared to up the dose. I live alone and fear having some bad reaction!

I would actually like to see if this dose is good enough for me first.

A couple of reasons are that I have read many times, you put on weight with Zoloft, as well, I am thinking about long term side effects, and eventually weaning off it. My thinking is if I am on a lower dose than the above won't be so bad... make sense??

I had a couple of good days, day 4 and 5 and then I have gone down hill again, extreme fatigue, very bad pimples, and burning, itchy feeling on my skin, headache, and tossing and turning all night in bed, feeling agitated.

I know it is early days, but my anxiety at night is still there, and the fatigue all day is overwhelming..I am wondering whether I should just stick to the 25mg till day 14 when I see the GP again? How is the dose worked out? Is it how much you weigh or how intense your depression or anxiety is?

I am determined to stick in there, I really want some quality of life again...

Any advice or positive personal experiences would be well received!!

Share this post


Link to post
Share on other sites

Posted · Report post  

Thank-you for your reply MaddieLouise!

It is really important to get encouragement.

I had a bad panic attack yesterday morning just after I took my tablet and ended up at the medical centre here, thinking I was having.some sort of reaction to the medication. It's been a bad weekend.

The Dr (not my usual) suggested I switch to Cipramil??

I don't want to switch.so early.. I am hoping I have a breakthrough in the next few days!

Thanks again, I will keep checking back here.. it helps to read other peoples experiences are similar to mine..

K x

Share this post


Link to post
Share on other sites

Posted · Report post  

Hi there,

I have suffered depression and panic attacks for approximately 3 yrs, each year getting worse..

This year I have actually called an ambulance twice thinking I was having a heart attack!

My GP has suggested AD's often, however my psychologist has always been against them??

I have had a very bad couple of weeks and finally agreed to start on Zoloft at my GP's advice after going to him 3 days in a row, feeling extremely unwell with heart palpitations, nausea, with very little sleep for about a week, clearly I was very distressed.

He prescribed me to start 50mg tablets, telling me to halve the tablet to 25mg for a week and then take the whole tablet and see him in 2 weeks for an update.

I am on day 9 of Zoloft 25mg (half the tablet) and too scared to up the dose. I live alone and fear having some bad reaction!

I would actually like to see if this dose is good enough for me first.

A couple of reasons are that I have read many times, you put on weight with Zoloft, as well, I am thinking about long term side effects, and eventually weaning off it. My thinking is if I am on a lower dose than the above won't be so bad... make sense??

I had a couple of good days, day 4 and 5 and then I have gone down hill again, extreme fatigue, very bad pimples, and burning, itchy feeling on my skin, headache, and tossing and turning all night in bed, feeling agitated.

I know it is early days, but my anxiety at night is still there, and the fatigue all day is overwhelming..I am wondering whether I should just stick to the 25mg till day 14 when I see the GP again? How is the dose worked out? Is it how much you weigh or how intense your depression or anxiety is?

I am determined to stick in there, I really want some quality of life again...

Any advice or positive personal experiences would be well received!!

[/qu

25mg is fine if its enough, by week 3 u should have some idea if it is working and if your not happy then go to 50mg as long as you can handle any side effects. I'm on 200mg at the moment so you will be ok

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now
Sign in to follow this  
Followers 0